Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Heart beats really fast, have pressure in middle chest. On medication from back surgery. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 1981
Answered : 922 Questions
my heart fell like it 's going to jump right out of my chest. It beats real fast and hard ! Sometimes it fells like I have a lot of pressure in the middle of my chest ! I am on a lot of medication from back surgery and also nerve medication from the loss of my only child .but I was having this before all the medication.! this is very freaky because heart attacks run in my family ! Is this normal ?
Posted Fri, 16 Aug 2013 in Hypertension and Heart Disease
Answered by Dr. Anil Grover 1 hour later
welcome to health care magic
i read your mail with diligence
as you are 52 yrs ,
is there any risk factors for heart disease you are having or not , you did not mentioned .
risk factors for heart disease include , hypertension , diabetes, high cholesterol , smoking and family history.
in these you have a family history of heart disease , others you have or not let me know.
coming to your symptom of fast heart beat and heaviness in chest in your age group definitely needs further evaluation like ECG, ECHO, stress test.
So consult immediately a cardiologist and evaluate further.

thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor